Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 469390, 9 pages
Research Article

Necessary Conditions for Optimality for Stochastic Evolution Equations

Department of Mathematics, College of Science, Qassim University, P.O. Box 6644, Buraydah 51452, Saudi Arabia

Received 2 May 2013; Accepted 14 August 2013

Academic Editor: Fuding Xie

Copyright © 2013 AbdulRahman Al-Hussein. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

AbdulRahman Al-Hussein, “Necessary Conditions for Optimality for Stochastic Evolution Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 469390, 9 pages, 2013. doi:10.1155/2013/469390